MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30935
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device size was not what was indicated on the package.An all purpose drainage was selected for use.During preparation, it was noted that the pigtail was not the size the package indicated.The procedure was completed with another of the same device.There were no patient complications.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The catheter returned with a loaded metal cannula, the catheter and the metal cannula looks in good condition, moreover, the catheter collar is labeled at 8fr.The length of the catheter, pigtail and french size were found to be within specification.The metal cannula was withdrawn and no resistance was found.
 
Event or Problem Description

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9344071
Report Number2134265-2019-14091
Device Sequence Number2734087
Product Code FFA
UDI-Device Identifier08714729323105
UDI-Public08714729323105
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30935
Device Catalogue Number30935
Device Lot Number0023957445
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1